# SDR AALA20130114002

- Difficulty date: January 13, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N344AN
- Make and model: Boeing 767323
- Aircraft serial: 33083
- Aircraft time: 40,290 hours, 6,433 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY OVERHEAD AISLE LIGHT AT SEAT 26H INOPERATIVE.  SECURED LOOSE CONNECTOR ON OVERHEAD EMERGENCY LIGHT AT SEAT 26H.  OPS CHECK NORMAL.
